# SDR SOKF20130605003

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N680TA
- Make and model: Airbus A320-233
- Aircraft serial: 3538
- Aircraft time: 19,669 hours, 7,421 cycles
- Engine: Iae V2527A5
- Engine time: 19,669 hours, 7,421 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: CAR300
- Part serial: 7703
- Condition: Failed
- Location: Hydrualic Sys
- Part time: 19,669 hours, 7,421 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

LOSS OF HYD YELLOW SYS DUE TO RESERVOIR LOW LEVEL. FOLLOWED TSM 29-13-00-810-016 WAS R & R CHECK VALVE (3050GM) PERFORMED IDLE LEAK TEST OK NORMAL IAW AMM 29-13-36. THE ACFT RETURN TO NORMAL OPERATION.
